Comptes Rendus
Analyse mathématique
Un algorithme de Schur pour les fonctions de transfert des systèmes surdéterminés invariants dans une direction
[A Schur algorithm for transfer function of over-determined conservative systems, invariant in one direction]
Comptes Rendus. Mathématique, Volume 347 (2009) no. 13-14, pp. 729-733.

We define an analogue of the Schur algorithm for transfer functions of lossless 2D systems which are invariant with respect to one of the variables.

Nous définissons un analogue de l'algorithme de Schur pour les fonctions de transfert de systèmes à deux indices sans pertes et invariants par rapport à l'une des variables.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2009.04.029
Daniel Alpay 1; Andrey Melnikov 1; Victor Vinnikov 1

1 Department of Mathematics, Ben Gurion University of the Negev, Ben-Gurion Bvd, 84105 BeerSheva, Israel
@article{CRMATH_2009__347_13-14_729_0,
     author = {Daniel Alpay and Andrey Melnikov and Victor Vinnikov},
     title = {Un algorithme de {Schur} pour les fonctions de transfert des syst\`emes surd\'etermin\'es invariants dans une direction},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {729--733},
     publisher = {Elsevier},
     volume = {347},
     number = {13-14},
     year = {2009},
     doi = {10.1016/j.crma.2009.04.029},
     language = {fr},
}
TY  - JOUR
AU  - Daniel Alpay
AU  - Andrey Melnikov
AU  - Victor Vinnikov
TI  - Un algorithme de Schur pour les fonctions de transfert des systèmes surdéterminés invariants dans une direction
JO  - Comptes Rendus. Mathématique
PY  - 2009
SP  - 729
EP  - 733
VL  - 347
IS  - 13-14
PB  - Elsevier
DO  - 10.1016/j.crma.2009.04.029
LA  - fr
ID  - CRMATH_2009__347_13-14_729_0
ER  - 
%0 Journal Article
%A Daniel Alpay
%A Andrey Melnikov
%A Victor Vinnikov
%T Un algorithme de Schur pour les fonctions de transfert des systèmes surdéterminés invariants dans une direction
%J Comptes Rendus. Mathématique
%D 2009
%P 729-733
%V 347
%N 13-14
%I Elsevier
%R 10.1016/j.crma.2009.04.029
%G fr
%F CRMATH_2009__347_13-14_729_0
Daniel Alpay; Andrey Melnikov; Victor Vinnikov. Un algorithme de Schur pour les fonctions de transfert des systèmes surdéterminés invariants dans une direction. Comptes Rendus. Mathématique, Volume 347 (2009) no. 13-14, pp. 729-733. doi : 10.1016/j.crma.2009.04.029. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2009.04.029/

[1] D. Alpay Algorithme de Schur, espaces à noyau reproduisant et théorie des systèmes, Panoramas et Synthèses, vol. 6, Société Mathématique de France, Paris, 1998

[2] D. Alpay; H. Dym On reproducing kernel spaces the Schur algorithm, and interpolation in a general class of domains, Operator Theory and Complex Analysis (Sapporo, 1991), Oper. Theory Adv. Appl., vol. 59, Birkhäuser, Basel, 1992, pp. 30-77

[3] L. de Branges; J. Rovnyak Canonical models in quantum scattering theory (C. Wilcox, ed.), Perturbation Theory and Its Applications in Quantum Mechanics, Wiley, New York, 1966, pp. 295-392

[4] M.S. Brodskii Unitary operator colligations their characteristic functions, Russian Math. Surveys, Volume 33 (1978), pp. 159-191

[5] M.S. Brodskiĭ; M.S. Livšic Spectral analysis of non-self-adjoint operators and intermediate systems, Uspekhi Mat. Nauk (N.S.), Volume 13 (1958) no. 1(79), pp. 3-85

[6] P. Delsarte; Y. Genin; Y. Kamp Schur parametrization of positive definite block-Toeplitz systems, SIAM J. Appl. Math., Volume 36 (1979), pp. 34-46

[7] H. Dym, J-contractive matrix functions, reproducing kernel Hilbert spaces and interpolation, published for the Conference Board of the Mathematical Sciences, Washington, DC, 1989

[8] A.P. Melnikov, Overdetermined 2D systems invariant in one direction and their transfer functions, PhD thesis, Ben-Gurion University, Beer-Sheva, Israel, submitted November 2008

[9] A.P. Melnikov; V. Vinnikov Overdetermined conservative 2D systems, invariant in one direction and a generalization of Potapov's theorem (preprint) | arXiv

[10] I. Schur Über die Potenzreihen die im Innern des Einheitkreises beschränkten sind, I, J. Reine Angew. Math., Volume 147 (1917), pp. 205-232 English translation in: I. Schur methods in operator theory and signal processing (Operator Theory: Advances and Applications OT 18 (1986), Birkhäuser Verlag, Basel)

Cited by Sources:

Comments - Policy


Articles of potential interest

Évaluation ponctuelle et espace de Hardy : le cas multi-échelle

Daniel Alpay; Aad Dijksma; Dan Volok

C. R. Math (2005)


Un théorème de type Beurling–Lax dans la boule unité

Daniel Alpay; Aad Dijksma; James Rovnyak

C. R. Math (2002)


Espaces de Branges Rovnyak et fonctions de Schur : le cas hyper-analytique

Daniel Alpay; Michael Shapiro; Dan Volok

C. R. Math (2004)